# SDR SWIA201440158

- Difficulty date: November 6, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Damaged
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES HAD NUMEROUS ELONGATED HOLES IN FLANGE COMMON TO THE  VERTICAL STIFFNER AND BS 202.75 PRESSURE BULKHEAD IN THE NLG WHEELWELL.    REPAIRED IAW REO.
